MathSciNet Relay Station
MathSciNet bibliographic data
MR2744890 60F05 (37A50 60G50 60K37)
Guillotin-Plantard, Nadine; Prieur, Clémentine Limit theorem for random walk in weakly dependent random scenery. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 4, 1178–1194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement